# SDR DALA1035409864

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 200, LBL 22-BL 0 FLOOR PANEL SUPPORT HAS CORROSION.  REMOVED CORROSION FROM FLOOR SUPPORT. FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1. FABRICATED NEW FLOOR SUPPORT AND INSTALLED IAW SRM 51-30-5.
